On the Onsager-Machlup functional for elliptic diffusion processes
Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 313-328.
@article{SPS_2000__34__313_0,
     author = {Capitaine, Mireille},
     title = {On the {Onsager-Machlup} functional for elliptic diffusion processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {313--328},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0959.60072},
     mrnumber = {1768071},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__313_0/}
}
TY  - JOUR
AU  - Capitaine, Mireille
TI  - On the Onsager-Machlup functional for elliptic diffusion processes
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 313
EP  - 328
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__313_0/
UR  - https://zbmath.org/?q=an%3A0959.60072
UR  - https://www.ams.org/mathscinet-getitem?mr=1768071
LA  - en
ID  - SPS_2000__34__313_0
ER  - 
%0 Journal Article
%A Capitaine, Mireille
%T On the Onsager-Machlup functional for elliptic diffusion processes
%J Séminaire de probabilités de Strasbourg
%D 2000
%P 313-328
%V 34
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_2000__34__313_0
Capitaine, Mireille. On the Onsager-Machlup functional for elliptic diffusion processes. Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 313-328. http://www.numdam.org/item/SPS_2000__34__313_0/

[1] Berger, M., Gauduchon, P., Mazet, E., Le spectre d'une variété Riemannienne, Lecture Notes in Math., 194 (1971), Springer-Verlag, Berlin. | MR | Zbl

[2] C. Borell, "A note on Gauss measures which agree on small balls", Annal. Inst. Henri Poincaré, Vol. XIII, n 3, 1977, 231-238. | Numdam | MR | Zbl

[3] Capitaine, M., "Onsager-Machlup functional for some smooth norms on Wiener space" Prob. Th. Rel. Fields, Vol. 102, 1995, 189-201. | MR | Zbl

[4] Capitaine, M., "Fonctionnelle d'Onsager-Machlup pour un processus de diffusion-Inégalités de Sobolev logarithmiques sur l'espace des chemins", Thèse de l'université Paul Sabatier (1996).

[5] Fujita, T. and Kotani, S., "The Onsager-Machlup function for diffusion processes", J. Math. Kyoto Univ., 22-1 (1982), 115-130. | MR | Zbl

[6] Hara, K., "Wiener functionals associated with joint distributions of exit time and position from small geodesic balls", Annals of Probability, 24 (1996), 825-837. | MR | Zbl

[7] Hara, K. and Takahashi, Y., "Lagrangian for pinned diffusion process", Itô's Stochastic Calculus and Probability Theory, Springer (1996), 117-128. | MR | Zbl

[8] Ikeda, N. and Watanabe, S., Stochastic Differential Equations and Diffusion Processes, North-Holland, 1981. | MR | Zbl

[9] Ledoux, M., Isoperimetry and Gaussian analysis, Ecole d'Eté de Probabilités de Saint-Flour 1994, Lecture Notes in Math. 1648, 165-294 (1996), Springer-Verlag. | MR | Zbl

[10] Lyons, T. and Zeitouni, O., "Conditional exponential moments for iterated Wiener integrals, with application to Onsager-Machlup functionals", Ann. Probability, to appear. | MR | Zbl

[11] E. Mayer-Wolf et O. Zeitouni, "The Probability of small gaussian ellipsoids and associated conditional moments", Annals of Probability, Vol. 21, n 1, (1993), 14-24. | MR | Zbl

[12] Revuz, D. and Yor, M., Continuous Martingales and Brownian Motion, Springer-Verlag. | Zbl

[13] Shepp, L.A. and Zeitouni, O., "A note on conditional exponential moments and the Onsager Machlup functional", Annals of Probability, 20 (1992), 652-654. | MR | Zbl

[14] Shepp, L.A. and Zeitouni, O., "Exponential estimates for convex norms and some applications", Barcelona Seminar on Stochastic Analysis, St Feliu de Guixols, 1991, Progress in Prob. vol. 32, Birkhäuser Verlag. Basel. Boston. Berlin, 1993. 203-215. | MR | Zbl

[15] Takahashi, Y. and Watanabe, S., "The probability functional (Onsager-Machlup function) of diffusion processes", Stochastic Integrals (D. Williams, Ed.), Lecture Notes in Math., 851 (1981), 433-463. Springer, Berlin-New-York. | MR | Zbl

[16] O. Zeitouni, "On the Onsager Machlup functional of diffusion processes around non C2 curves", Annals of Probability, 17 (1989), 1037-1054. | MR | Zbl